Subject: Drug Interactions
Number of records: 7.
Uday Kumar, Padmaja; Adhikari, Prabha and Periera, Pratibha (2009) A prospective analysis of adverse drug reactions in a South Indian hospital. Online Journal of Health and Allied Sciences, 8 (3). ISSN 0972-5997
Mehta, Timir Y.; Prajapati, Laxman M.; Mittal, Bharti; Joshi, C.G.; Sheth, Jayesh J.; Patel, Dinesh B.; Dave, Dinkar M. and Goyal, Ramesh K. (2009) Association of HLA B1502 allele and carbamazepine-induced Stevens–Johnson syndrome among Indians. Indian Journal of Demarmatology, Venereology & Laprology, 75 (6). pp. 579-582. ISSN 0378-6323
Sachdeva, A.; Dhawan, S.; Mohan, R.; Jain, V.; Singh, N.; Gupta, S.; Pruthi, P.K. and Sachdeva, A. (2003) Early decline in LVEF predicts doxorubicin cardiotoxocity in paediatric patients with cancer. Indian Heart Journal, 55. pp. 515-515.
Sharma, B. and Bhattacharya, A. (2003) Pharmacovigilance in the intensive care unit. ITACCS.
Bhatt, A.D. (1989) Isoniazid-carbamazepine: a double drug interaction. Indian Journal of Tuberculosis, 36 (2). pp. 46-47.
Daddi, G.; Lucchesi, M. and Mancini, P.A. (1983) Undesirable effects of rifampicin alone or associated with other drugs. Indian Journal of Tuberculosis, Supplement, 30 (3). pp. 32-34.
Mital, O.P.; Sachan, A.S.; Singh, R.P. and Katiyar, S.K. (1976) Multiple drug reactions in tuberculosis. Indian Journal of Tuberculosis, 23 (4). pp. 186-188.
This list was generated on Thu Jun 20 01:47:37 IST 2013.